×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [5]
THE STATE KEY LA... [3]
Authors
SUN HAIWEI [3]
ZHOU WANHUAN [2]
LEI SIU LONG [1]
Document Type
Journal article [6]
Date Issued
2024 [1]
2023 [1]
2021 [2]
2016 [1]
2014 [1]
Language
英語English [6]
Source Publication
GEOTEXTILES AND ... [2]
Computational an... [1]
Engineering Geol... [1]
Journal of Compu... [1]
Journal of Compu... [1]
Indexed By
SCIE [4]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-6 of 6
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY
Journal article
Sun, Tao, Zhang, Chengjian, Sun, Haiwei. ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY[J]. Journal of Computational Mathematics, 2024, 42(3), 705-734.
Authors:
Sun, Tao
;
Zhang, Chengjian
;
Sun, Haiwei
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
0.9
/
1.0
|
Submit date:2024/05/16
Adi Scheme
Convergence Analysis
Fractional Sine-gordon Equation With Distributed Delay
One-parameter Finite Difference Methods
Pcg Method
Efficient finite difference scheme for a hidden-memory variable-order time-fractional diffusion equation
Journal article
Sun, Lu Yao, Lei, Siu Long, Sun, Hai Wei. Efficient finite difference scheme for a hidden-memory variable-order time-fractional diffusion equation[J]. Computational and Applied Mathematics, 2023, 42, 362.
Authors:
Sun, Lu Yao
;
Lei, Siu Long
;
Sun, Hai Wei
Favorite
|
TC[Scopus]:
2
|
Submit date:2024/01/02
Convergence Analysis
Fast Finite Difference Method
Hidden-memory
Time-fractional Equation
Variable-order
Microanalysis of smooth Geomembrane–Sand interface using FDM–DEM coupling simulation
Journal article
Chen, Wei-Bin, Xu, Tao, Zhou, Wan-Huan. Microanalysis of smooth Geomembrane–Sand interface using FDM–DEM coupling simulation[J]. GEOTEXTILES AND GEOMEMBRANES, 2021, 49(1), 276-288.
Authors:
Chen, Wei-Bin
;
Xu, Tao
;
Zhou, Wan-Huan
Favorite
|
TC[WOS]:
23
TC[Scopus]:
24
IF:
4.7
/
4.6
|
Submit date:2021/03/11
Geosynthetics
Sand–smooth Geomembrane Interface
Coupled Finite Difference–discrete Element
Shear Mechanism
Microscopic Analysis
Microanalysis of smooth Geomembrane–Sand interface using FDM–DEM coupling simulation
Journal article
Chen, Wei-Bin, Xu, Tao, Zhou, Wan-Huan. Microanalysis of smooth Geomembrane–Sand interface using FDM–DEM coupling simulation[J]. GEOTEXTILES AND GEOMEMBRANES, 2021, 49(1), 276-288.
Authors:
Chen, Wei-Bin
;
Xu, Tao
;
Zhou, Wan-Huan
Favorite
|
TC[WOS]:
23
TC[Scopus]:
24
IF:
4.7
/
4.6
|
Submit date:2022/08/19
Geosynthetics
Sand–smooth Geomembrane Interface
Coupled Finite Difference–discrete Element
Shear Mechanism
Microscopic Analysis
Simplified slope reliability analysis considering spatial soil variability
Journal article
Li, X.Y., Zhang, L.M., Gao, L., Zhu, H.. Simplified slope reliability analysis considering spatial soil variability[J]. Engineering Geology, 2016, 90-97.
Authors:
Li, X.Y.
;
Zhang, L.M.
;
Gao, L.
;
Zhu, H.
Favorite
|
TC[WOS]:
71
TC[Scopus]:
75
IF:
6.9
/
7.6
|
Submit date:2022/07/27
Slope Stability
Geological Uncertainty
Spatial Variability
Reliability Analysis
Random Field
Finite Difference Analysis
Combined compact difference scheme for linear second-order partial differential equations with mixed derivative
Journal article
Spike T.Lee, Jun Liu, Hai-Wei Sun. Combined compact difference scheme for linear second-order partial differential equations with mixed derivative[J]. Journal of Computational and Applied Mathematics, 2014, 264, 23-37.
Authors:
Spike T.Lee
;
Jun Liu
;
Hai-Wei Sun
Favorite
|
TC[WOS]:
19
TC[Scopus]:
20
|
Submit date:2019/02/13
Combined Compact Difference Scheme
Fourier Error Analysis
High-order Finite Difference
Mixed Derivative
Partial Differential Equations
Two Dimensional